MathSciNet Relay Station
MathSciNet bibliographic data
MR2870108 (2012k:42035) 42B25 (46E35)
Lokharu, E. È. Maximal functions that measure smoothness: counterexamples. (Russian) Zap. Nauchn. Sem. S.-Peterburg. Otdel. Mat. Inst. Steklov. (POMI) 397 (2011), Kraevye Zadachi Matematicheskoi Fiziki i Smezhnye Voprosy Teorii Funktsii. 42, 53--72, 172--173; translation in J. Math. Sci. (N. Y.) 185 (2012), no. 5, 687–697
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement